Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 503091, 6 pages
http://dx.doi.org/10.1155/2015/503091
Research Article

A Note on Continuity of Solution Set for Parametric Weak Vector Equilibrium Problems

1Program in Mathematics, Faculty of Education, Pibulsongkram Rajabhat University, Phitsanulok 65000, Thailand
2Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 31 August 2014; Revised 22 December 2014; Accepted 11 January 2015

Academic Editor: Yunhai Xiao

Copyright © Pakkapon Preechasilp and Rabian Wangkeeree. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pakkapon Preechasilp and Rabian Wangkeeree, “A Note on Continuity of Solution Set for Parametric Weak Vector Equilibrium Problems,” Abstract and Applied Analysis, vol. 2015, Article ID 503091, 6 pages, 2015. doi:10.1155/2015/503091